MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
During implant procedure, the physician noted that the silicone seal covering the set screw on the device header was missing.A new device was implanted and the patient was in stable condition.
 
Additional Manufacturer Narrative
The reported field event of missing septum was confirmed in the lab.The device was at elective replacement indicator (eri) when received.Longevity calculation showed the battery depletion was normal based upon programmed settings and usage data.The device was tested on the bench using test leads and resistors; test leads were fully inserted and secured.Telemetry, sensing, pacing, pacing lead impedance (pli), high voltage lead impedance (hvli), patient notification, and high voltage shock were tested.No anomaly was detected.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.The cause of the field event remains undetermined.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7877664
Report Number2938836-2018-10596
Device Sequence Number18879969
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2010
Device Model NumberCD1215-36
Device Lot Number2921305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2018
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1